# SDR 2008UALA00858

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 33,363 hours, 12,780 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2R AISLE EMERGENCY LIGHT INOP.  LAMP IS OUT IN ASSY.  RELAMPED DOOR 2R, ALL OPS CHECKS ARE GOOD.
